# SDR SWAA2021040756456

- Difficulty date: March 17, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMP BILGE AREA TRACK FITTING TOP SURFACE EVIDENCE OF SURFACE CORROSION FROM BS 787 TO BS 887 RBL-14 .MKD 126-018. WL 148; RBL 14 / REMOVED AND REPLACED TRACK FITTING FOR AFT CARGO FLOOR SUPPORT STRUCTURE LOCATED AT RBL 14; WL 148 BETWEEN STA 767+12' TO STA 887 AS PER B737-7 SRM 51-40-02-0G-0 AND DWG REF 146A7501. ACCOMPLISHED SQUEEZED OUT AND FASTENER INSTALLATION AS PER B737-7 SOPM 20-50-19. (TIME MIXED 11:00 HRS; TIME APPLIED 11:30 HRS)
